# SDR CWQA201906070001

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N561SK
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5529
- Aircraft time: 1,891 hours, 688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW RECEIVED AMBER AND BLUE CAS MESSAGES FOR FLAP/STAB, FLAP ASYMMETRY CAS WITHOUT ANY MOVEMENT OF FLAP HANDLE AT CRUISE. CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND (0 FLAP) SCHEDULED LANDING PERFORMED WITHOUT INCIDENT.
MAINTENANCE EVALUATION DID NOT FIND ANY HARD FAILURES OR DISCREPANCIES DURING FAULT ISOLATION MANUAL CHECKS.
